Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 14, 2015, 10:59 AM CDT for Hidalgo County, Kenedy County, Willacy County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 10:59 AM CDT (15:59 UTC)
- Expired
- Apr 14, 2015, 11:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 108 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 4.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS54 KBRO 141559
SVRBRO
TXC215-261-489-141645-
/O.NEW.KBRO.SV.W.0016.150414T1559Z-150414T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1059 AM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
SOUTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
NORTHWESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 1145 AM CDT
* AT 1058 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
PUERTO RICO...OR 10 MILES NORTHWEST OF SAN MANUEL...AND MOVING EAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINN...SAN MANUEL AND PUERTO RICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1558Z 256DEG 23KT 2664 9828
$$
JS2 follow-up statements
174
WWUS54 KBRO 141618
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1118 AM CDT TUE APR 14 2015
TXC215-261-489-141645-
/O.CON.KBRO.SV.W.0016.000000T0000Z-150414T1645Z/
HIDALGO TX-KENEDY TX-WILLACY TX-
1118 AM CDT TUE APR 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHEASTERN HIDALGO...SOUTHWESTERN KENEDY AND NORTHWESTERN
WILLACY COUNTIES...
AT 1117 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8
MILES NORTH OF SAN MANUEL...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LINN...SAN MANUEL AND PUERTO RICO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1617Z 256DEG 23KT 2669 9812
$$
JS979
WWUS54 KBRO 141642
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1142 AM CDT TUE APR 14 2015
TXC215-261-489-141652-
/O.EXP.KBRO.SV.W.0016.000000T0000Z-150414T1645Z/
HIDALGO TX-KENEDY TX-WILLACY TX-
1142 AM CDT TUE APR 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HIDALGO...
SOUTHWESTERN KENEDY AND NORTHWESTERN WILLACY COUNTIES WILL EXPIRE AT
1145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2682 9787 2657 9778 2653 9832 2670 9836
2678 9802 2678 9799 2679 9798
TIME...MOT...LOC 1639Z 256DEG 23KT 2669 9812
$$
JSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:41 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 14, 6:41 AM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 641 AM CDT TUE APR 14 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...MCS/SQUALL LINE HAS REALLY DEVELOPED WITHIN THE PAST 30 MINUTES WITH TSRA JUST NORTH OF THE VALLEY. IF STAYS ON CURRENT TRAJECTORY WILL MAKE IT DOWN TO THE VALLEY TAF SITES AROUND 13Z AT MFE AND 1330 AT HRL/BRO. EXPECT GUSTY WINDS AND FREQUENT LIGHTNING ALONG WITH HEAVY RAIN. AM ALSO EXPECTING REDEVELOPMENT PER SHORT RANGE MODELS INTO THE LATE AFTERNOON AS WELL. APPEARS TSRA SHOULD WANE JUST AFTER SUNSET. OVERNIGHT...EXPECT PATCHY FOG TO FORM AT ALL THE TAF SITES. HAVE MVFR IN THE TAFS BUT IFR IS A POSSIBILITY. && .PREV DISCUSSION... /ISSUED 421 AM CDT TUE APR 14 2015/ SHORT TERM /NOW THROUGH WEDNESDAY/...AN UPPER LEVEL LOW CURRENTLY OVER SOUTHWESTERN OKLAHOMA WILL CONTINUE TO MOVE NORTHEASTWARD AND EVENTUALLY BECOME ABSORBED IN THE FLOW. A MUCH STRONGER UPPER LOW WILL MOVE ACROSS THE GREAT BASIN INTO THE INTERMOUNTAIN WEST. A SURFACE COLD FRONT STRETCHES FROM EAGLE PASS TO WEST OF LONGVIEW AND WILL CONTINUE MOVING SOUTHWARD. TSTORMS HAVE DEVELOPED ON THIS FEATURE THE PAST FEW HOURS AND MAY CONTINUE AND EFFECTIVELY BRING THE FRONT INTO NORTHERN SECTIONS THIS MORNING. WHILE THE UPPER LOW AND ASSOCIATED DYNAMICS WILL MOVE AWAY FROM THE AREA...AN UPPER JET WILL BE MOVING OVERHEAD ALONG WITH DECENT DIFFLUENCE ALOFT AND A SURFACE FOCUS SHOULD BE ENOUGH TO DEVELOP CONVECTION TODAY. BY MID MORNING MOST CIN SHOULD BE ERODED WITH MLCAPE APPROACHING 2000 J/KG. BULK SHEAR REACHES 40 KNOTS AND MID LEVEL LAPSE RATES ARE AROUND 6.5 C/KM. AN ISOLATED SEVERE STORM IS POSSIBLE WITH THE AREA CONTINUED TO BE OUTLOOKED BY SPC IN THE MARGINAL CATEGORY. 0-6 KM WIND IS SOUTHWEST AT 15 KNOTS AND AS THE FRONT MOVES IN LATER THIS MORNING...TRAINING OF STORMS IS POSSIBLE WITH AN ATTENDANT FLOOD THREAT. PWATS ARE NOT AS HIGH AS THE PAST SEVERAL DAYS AND THERE IS A LITTLE MORE DRY AIR IN THE MID LEVELS...NEVERTHELESS...WITH RECENT HEAVY RAINFALL WE HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE CWA. FRONT WASHES OUT TONIGHT WITH MOST SHOWERS AND STORMS DECREASING IN THE EVENING WITH INCREASING INHIBITION. BROUGHT POPS DOWN TO SLIGHT CHANCE BY MID EVENING THROUGH MOST OF THE NIGHT. WEDNESDAY BRINGS ANOTHER UNSETTLED DAY WITH CHANCE POPS ACROSS ALL OF THE AREA WITH A LITTLE BETTER CHANCES IN THE EASTERN HALF OF THE AREA. LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...THE GFS AND ECMWF START OFF IN FAIR AGREEMENT WEDNESDAY NIGHT...BUT DIVERGE BY THE WEEKEND...RESULTING IN A LOWER CONFIDENCE FORECAST. WITH NEITHER MODEL PRESENTING A COMPELLING SOLUTION...A BLEND WAS USED...WITH MIXED CONFIDENCE. UNSETTLED WEATHER WILL STILL BE IN PLAY WEDNESDAY NIGHT WITH MID LEVEL DIFFLUENCE OVERHEAD AND AMPLE LOW LEVEL MOISTURE STILL PUMPING INTO THE CWA ON A MODERATE ONSHORE WIND...DRIVEN BY HIGH PRESSURE OVER THE GULF. A MID LEVEL LOW WILL BE CUTTING OFF IN THE VICINITY OF THE FOUR CORNERS...AND WILL BE CREATING PRESSURE FALLS OVER THE SOUTHERN HIGH PLAINS. THE EVOLUTION OF THE NEXT MID LEVEL DISTURBANCE IS WHERE SOME MODEL DIFFERENCES DEVELOP. THE GFS MOVES THE FOUR CORNERS LOW SLOWLY SOUTHEAST INTO NORTH TEXAS THROUGH THURSDAY NIGHT...WITH A FRONT OUT AHEAD OF IT OVER THE SOUTHERN PLAINS. WRAP AROUND DRY AIR WILL PULL INTO WEST TEXAS...ABRUPTLY DRYING THINGS OUT FOR THE CWA ON FRIDAY WITH A WEAK NORTH WIND THROUGH SATURDAY BEFORE A SOUTHEAST WIND DEVELOPS AGAIN. REINFORCING HIGH PRESSURE WILL ARRIVE ON SUNDAY WITH BENIGN WEATHER SUNDAY AND MONDAY. THE ECMWF KEEPS THE MID LEVEL LOW BACK OVER THE SOUTHERN HIGH PLAINS LONGER...WITH THE RESULT THAT DRIER AIR NEVER REALLY MAKES IT INTO THE CWA AS PER THE GFS...AND RAIN CHANCES LINGER INTO THE WEEKEND. THE LOW WILL KICK OUT ON SUNDAY...AS IT DOES WITH THE GFS...AND REINFORCING HIGH PRESSURE WILL BE PULLED INTO WEST TEXAS...BUT IT WON'T BE ABLE TO DISPLACE MOISTER AIR STILL IN PLACE OVER THE CWA. WARMER THAN AVERAGE TEMPS WILL OCCUR THROUGH FRIDAY BEFORE A SLIGHT COOL DOWN TO SEASONAL...ACCORDING TO THE GFS...WHEREAS SLIGHTLY WARMER THAN AVERAGE TEMPS WILL PREVAIL THROUGH THE LONG TERM ACCORDING TO THE ECMWF. MARINE... NOW THROUGH WEDNESDAY...MODERATE EAST TO SOUTHEAST WINDS AND MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AFTERNOON AS THE NEXT COLD FRONT ARRIVES. CLOUD TO SURFACE LIGHTNING STRIKES... VARIABLY GUSTY WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED ALONG WITH LOCALLY HEAVY DOWNPOURS. WEDNESDAY NIGHT THROUGH SATURDAY...LIGHT TO MODERATE SOUTHEAST WINDS AND MODERATE SEAS WILL PREVAIL WITH HIGH PRESSURE OVER THE GULF. LOWER PRESSURE WILL DEVELOP UPSTREAM OVER WEST TEXAS AS A SHARP MID LEVEL TROUGH DIGS SOUTH INTO THE FOUR CORNERS AREA. THE RESULT WILL BE SLIGHTLY STRONGER WINDS THU NIGHT WITH POSSIBLE SMALL CRAFT EXERCISE CAUTION CONDITIONS INTO EARLY FRIDAY. WINDS SHOULD DECREASE FRI AS PRESSURE EQUALIZES OVER THE AREA AND JUST OFFSHORE OVER THE GULF...WITH HIGHER PRESSURE BEING PUSHED FARTHER TO THE EAST. THE MODELS DIFFER WITH THE OUTCOME FRIDAY NIGHT INTO SATURDAY...WITH A WEAK FRONT POSSIBLY PUSHING INTO THE AREA AND BRINGING A BRIEF PERIOD OF NORTH WINDS. THOUGH UNCERTAINTY EXISTS FOR THE WEEKEND...ADVISORIES ARE NOT EXPECTED. SIMILARLY...RAIN CHANCES MAY LINGER INTO THE WEEKEND IF DRIER AIR DOES NOT TAKE OVER ON FRIDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 55
Hazardous weather outlook, Apr 14, 4:24 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 424 AM CDT TUE APR 14 2015 TXZ248>257-150930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 424 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH LATE THIS AFTERNOON. WIDESPREAD 1 TO 2 INCHES OF RAINFALL EXPECTED WITH LOCALLY HIGHER AMOUNTS...WHEN COMBINED WITH RECENT HEAVY RAINFALL OVER THE PAST SEVERAL DAYS...WILL INCREASE THE AMOUNT OF RUNOFF AND LEAD TO FLASH FLOODING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. IF THUNDERSTORMS BECOME SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALONG WITH HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY BEGINNING MID MORNING. GMZ130-132-135-150-155-170-175-150930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 424 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT PRODUCING GUSTY WINDS AND LOCALLY HIGH SEAS. CLOUD TO SURFACE LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. CLOUD TO SURFACE LIGHTNING...GUSTY WINDS...AND LOCALLY HIGH SEAS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 14, 8:11 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
811 AM CDT TUE APR 14 2015
TXZ248-252-141400-
STARR TX-ZAPATA TX-
811 AM CDT TUE APR 14 2015
...SPECIAL WEATHER STATEMENT...
AT 810 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER FALCON LAKE...OR 15 MILES NORTHWEST OF ROMA...MOVING NORTHEAST
AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM THROUGH 900 AM.
LOCATIONS IMPACTED INCLUDE...
VIBORAS...FALCON STATE PARK...FALCON DAM...LOPENO...FALCON HEIGHTS
AND NEW FALCON.
LAT...LON 2684 9896 2679 9895 2679 9877 2670 9864
2652 9913 2653 9916 2654 9917 2657 9917
2662 9918 2665 9920 2670 9921
TIME...MOT...LOC 1310Z 243DEG 26KT 2663 9914
JSSpecial weather statement, Apr 14, 9:35 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 AM CDT TUE APR 14 2015
TXZ250-251-141515-
KENEDY TX-BROOKS TX-
935 AM CDT TUE APR 14 2015
...SPECIAL WEATHER STATEMENT...
AT 934 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ENCINO...OR 13 MILES NORTHEAST OF EL COYOTE RANCH AIRPORT...MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENCINO...RACHAL AND BORDER PATROL.
LAT...LON 2724 9787 2698 9773 2684 9811 2705 9822
2724 9790
TIME...MOT...LOC 1434Z 241DEG 28KT 2701 9809
JSSpecial weather statement, Apr 14, 9:37 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
937 AM CDT TUE APR 14 2015
TXZ252-141515-
STARR TX-
937 AM CDT TUE APR 14 2015
...SPECIAL WEATHER STATEMENT...
AT 937 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF SANTA CATARINA...OR 9 MILES EAST OF EL SAUZ...
MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... SAN ISIDRO...LA REFORMA...SANTA
CATARINA...SANTA ELENA...LA GLORIA AND DELMITA.
LAT...LON 2666 9881 2679 9864 2678 9832 2663 9839
2652 9845 2649 9876
TIME...MOT...LOC 1437Z 253DEG 20KT 2660 9871
JSSpecial weather statement, Apr 14, 10:10 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1010 AM CDT TUE APR 14 2015
TXZ251-141600-
KENEDY TX-
1010 AM CDT TUE APR 14 2015
...SPECIAL WEATHER STATEMENT...
AT 1009 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BORDER PATROL...OR 15 MILES SOUTH OF SARITA...MOVING NORTHEAST
AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... KENEDY COUNTY WIND FARMS...ARMSTRONG
AND THE US HIGHWAY 77 BORDER PATROL STATION.
LAT...LON 2717 9745 2716 9744 2716 9743 2714 9746
2715 9744 2705 9744 2706 9746 2704 9747
2706 9749 2703 9749 2688 9785 2709 9794
2726 9764 2724 9763 2723 9753 2726 9743
2728 9742
TIME...MOT...LOC 1509Z 242DEG 27KT 2700 9784
JSSpecial weather statement, Apr 14, 10:13 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1013 AM CDT TUE APR 14 2015 TXZ252-253-141600- HIDALGO TX-STARR TX- 1013 AM CDT TUE APR 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND NORTHEASTERN STARR COUNTIES UNTIL 1100 AM CDT... AT 1012 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SANTA CATARINA...OR 14 MILES NORTHWEST OF MCCOOK...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCCOOK...SAN ISIDRO...PUERTO RICO...LA REFORMA...SANTA CATARINA...LA GLORIA AND DELMITA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2646 9867 2674 9860 2674 9822 2639 9822 TIME...MOT...LOC 1512Z 274DEG 14KT 2660 9857 JS
Special weather statement, Apr 14, 10:48 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1048 AM CDT TUE APR 14 2015
TXZ248-249-141630-
JIM HOGG TX-ZAPATA TX-
1048 AM CDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JIM HOGG AND
NORTHEASTERN ZAPATA COUNTIES UNTIL 1130 AM CDT...
AT 1048 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF ESCOBAS...OR 9 MILES NORTH OF BUSTAMANTE...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT AND THOMPSONVILLE.
LAT...LON 2703 9907 2715 9922 2727 9910 2727 9880
2735 9880 2736 9868
TIME...MOT...LOC 1548Z 224DEG 23KT 2713 9911
JSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:33 PM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 21 hr |
| Apr 13, 10:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 45 min |
| Apr 13, 10:19 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 25 min |
| Apr 13, 10:47 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| Apr 14, 5:35 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| Apr 14, 6:18 AM CDT | Special Weather Statement | BRO | Jim Hogg | 42 min |
| Apr 14, 6:26 AM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| Apr 14, 6:35 AM CDT | Special Weather Statement | BRO | Brooks, Kenedy, Starr | 40 min |
| Apr 14, 7:18 AM CDT | Flash Flood Warning | BRO | Brooks | 87 min |
| Apr 14, 7:23 AM CDT | Special Weather Statement | BRO | Zapata | 52 min |
| Apr 14, 7:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 118 min |
| Apr 14, 7:46 AM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy, Starr, Willacy | 89 min |
| Apr 14, 8:00 AM CDT | Special Marine Warning | BRO | 45 min | |
| Apr 14, 8:07 AM CDT | Areal Flood Advisory | BRO | Kenedy | 113 min |
| Apr 14, 8:11 AM CDT | Special Weather Statement | BRO | Starr | 49 min |
| Apr 14, 8:43 AM CDT | Flash Flood Warning | BRO | Brooks | 2 hr |
| Apr 14, 8:47 AM CDT | Special Marine Warning | BRO | 43 min | |
| Apr 14, 9:35 AM CDT | Special Weather Statement | BRO | Brooks | 40 min |
| Apr 14, 9:37 AM CDT | Special Weather Statement | BRO | Starr | 38 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | BRO | Kenedy | 50 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BRO | Starr | 47 min |
| Apr 14, 10:34 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 116 min |
| Apr 14, 10:48 AM CDT | Special Weather Statement | BRO | Jim Hogg | 42 min |
| Apr 14, 11:48 AM CDT | Special Marine Warning | BRO | 42 min | |
| Apr 14, 2:07 PM CDT | Special Weather Statement | BRO | Cameron | 38 min |
| Apr 14, 2:44 PM CDT | Special Marine Warning | BRO | 31 min | |
| Apr 14, 3:08 PM CDT | Special Marine Warning | BRO | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.